# SDR AALA2009032900677

- Difficulty date: March 29, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 65,952 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  AFT SECTION EXIT LIGHTS INOPERATIVE. REPLACED BATTERY PACK FOR AFT SECTION EXIT LIGHTS.
